# SDR R61A2018101591028

- Difficulty date: September 19, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N428YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000403
- Aircraft time: 11,237 hours, 7,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE AIRCRAFT WAS IN FOR HEAVY CHECK*** MAINTENANCE REPORTED LEVEL 2 CORROSION AT FR 90, RBL 10 GUSSET PLATE. MAINTENANCE REMOVED AND REPLACED THE GUSSET PLATE AT FR 90, RBL 10 IAW SRM 53-30-10, 51-40-02 & 51-40-08.
